Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An atomic decomposition for parabolic $ H\sp p$ spaces on product domains


Author: Shuichi Sato
Journal: Proc. Amer. Math. Soc. 104 (1988), 185-192
MSC: Primary 42B30
MathSciNet review: 958064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an atomic decomposition for two-parameter parabolic $ {H^p}$ spaces, showing simultaneously an integral inequality between Lusin functions and nontangential maximal functions. As its consequence, we generalize Fefferman's weak type estimates for double singular integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30

Retrieve articles in all journals with MSC: 42B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958064-7
PII: S 0002-9939(1988)0958064-7
Article copyright: © Copyright 1988 American Mathematical Society